# SDR USAAF98079

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D28645003
- Condition: Deteriorated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - FLT 938 - AFTER TAKEOFF FROM RIC, 'MID CARGO DOOR' WARNING ILLUMINATED AND THE AIRCRAFT WOULD NOT PRESSURIZE.  CREW BURNED OFF EXCESS FUEL TO AVOID AN OVERWEIGHT LANDING.  FLIGHT RETURNED TO RIC AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE MID CARGO DOOR VENT FLAP SEAL.  (M)
